# SDR 2007UALA01483

- Difficulty date: May 11, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 43,143 hours, 15,703 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC, CABIN EMERGENCY LIGHT TEST DID NOT PASS.  [SUP 06-06-07]  REPAIRED BROKEN WIRE AT DOOR HINGE.TESTED OK.
